MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT MEDIUM 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT MEDIUM 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVM5
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a pdc vivo implant at level c4-5 on (b)(6) 2024.At a check up it was found that the implant had subsided and migrated anteriorly.No patient symptoms were reported.The surgeon plans to remove the implant and complete a posterior cervical fusion.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo implant at level c4-5 on (b)(6) 2024.At a check up it was found that the implant had subsided and migrated anteriorly.No patient symptoms were reported.The surgeon plans to remove the implant and complete a posterior cervical fusion.A review of the dhr found no anomalies associated with the complaint.Complaint trending found out that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The complaint device remains in the patient until the date of the removal surgery which is planned but not completed.If the device is returned following the removal surgery an evaluation will be completed following exponent's approved prodisc c device evaluation protocol.No imaging was provided.No anomalies were identified during the complaint investigation.A removal will be completed due to implant migration and subsidence.A reason for the migration and subsidence is unknown.The submission is 1 of 1 devices involved in this event.

Brand Name
PRODISC C VIVO US IMPLANT MEDIUM 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key21677872
Report Number3007494564-2025-00035
Device Sequence Number8210050
Product Code MJO
UDI-Device Identifier00843193113672
UDI-Public(01)00843193113672(17)280731(10)2023-0905
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVM5
Device Catalogue NumberN/A
Device Lot Number2023-0905
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale